MathSciNet Relay Station
MathSciNet bibliographic data
MR1478074 82B41 (11Z05)
Baker, T. H.; Forrester, P. J. Finite-$N$ fluctuation formulas for random matrices. J. Statist. Phys. 88 (1997), no. 5-6, 1371–1386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement